Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


All communities will be placed in read-only mode (you will be able to see and search for posts but not start or reply to discussions) as we conduct maintenance. We will make another announcement when posting is re-opened. Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

Wide intracranial arteries caused by chronic hypertension?
ben1471 posted:
I had a ct scan which can back normal but my discharge note reads the intracranial arteries of the man look rather wideraising the possibility of chronic sever hypertension. what does this mean is it dangerous i was sent home and said doctor was to busy to answer this question bp was 190 over 130 i was in over suspected mini stoke (tia) but ct was next day was clear.
billh99 responded:
No medical professional responds in this forum.

With that high of BP you need a regular doctor and not just the ER.

And get them to explain the CT findings.

Helpful Tips

Walk a Little
Just taking a short walk can help your blood pressure. More
Was this Helpful?
2 of 2 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Health General and Consultative Heart Care Center